# SDR 99ZZZX622

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Fountain Plating Company, LLC, repair station KB1R264K
- Engine: Pwa JT9*
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: 583705
- Condition: Cracked
- Location: Nr 2 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS REJECTED FOR BACK-TO-BACK CRACKS .090 INCH/.125 INCH ON RIM, AS MARKED.
